# SDR AT0000265

- Difficulty date: April 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AVBORNE IN MIAMI FL., FOUND PREVIOUS REPAIR AT STATION 218 LEFT  BELOW LONGERON 15.  REPLACED PREVIOUS REPAIR IAW RES 00-0439.
